# SDR HALA2019110400240

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 15,607 hours, 2,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXITS SIGNS WILL NOT ILLUMINATED. RESET CIDS. LP 5859044
